# SDR BAQA089051

- Difficulty date: September 8, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 2,000 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9550165760
- Part serial: NONE
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,001 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FADEC FAIL CODE N2B AND N2A ON NR 1 ENGINE.   REPLACED WITH SERVICEABLE UNIT.
